Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 5
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Bolte, Jens and Keppeler, Stefan 2013. Heat kernel asymptotics for magnetic Schrödinger operators. Journal of Mathematical Physics, Vol. 54, Issue. 11, p. 112104.


    Parnovski, Leonid and Shterenberg, Roman 2012. Complete asymptotic expansion of the integrated density of states of multidimensional almost-periodic Schrödinger operators. Annals of Mathematics, Vol. 176, Issue. 2, p. 1039.


    Grado-Caffaro, María-Ángeles and Grado-Caffaro, Martín 2010. Determination of the vibrational density of states and emission spectrum of lutetium monoxide. ChemPhysChem, Vol. 11, Issue. 8, p. 1659.


    Grado-Caffaro, M. A. and Grado-Caffaro, M. 2010. On the density of electronic states in a quantum well of an anharmonic solid under a perpendicular magnetic field. The European Physical Journal B, Vol. 73, Issue. 2, p. 243.


    Parnovski, Leonid and Shterenberg, Roman 2009. Asymptotic expansion of the integrated density of states of a two-dimensional periodic Schrödinger operator. Inventiones mathematicae, Vol. 176, Issue. 2, p. 275.


    ×
  • Bulletin of the London Mathematical Society, Volume 35, Issue 6
  • November 2003, pp. 770-776

ON THE HIGH-ENERGY ASYMPTOTICS OF THE INTEGRATED DENSITY OF STATES

  • E. KOROTYAEV (a1) and A. PUSHNITSKI (a2)
  • DOI: http://dx.doi.org/10.1112/S0024609303002467
  • Published online: 01 October 2003
Abstract

Assuming that the integrated density of states of a Schrödinger operator admits a high-energy asymptotic expansion, the authors give explicit formulae for the coefficients of this expansion in terms of the heat invariants.

Copyright
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the London Mathematical Society
  • ISSN: 0024-6093
  • EISSN: 1469-2120
  • URL: /core/journals/bulletin-of-the-london-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×